MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT351416
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 06/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.
 
Event or Problem Description
It was reported that the patient presented on (b)(6) 2015 with a thoracoabdominal aortic aneurysm (pre-implant ct diameter 87 mm) that was treated with the implantation of gore® excluder® aaa endoprosthesis in a chimney procedure.On (b)(6) 2020, a type ia and a type ii endoleak originating from a lumbar artery were identified that contribute to aneurysm growth (ct diameter 127 mm) were identified.On (b)(6) 2020, the endoleaks were treated with the implantation of a proximal aortic cuff and embolization of the lumbar artery and the aneurysm sac.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Updated d3 / added component code.
 
Additional Manufacturer Narrative
Updated g1.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY MOUNTAIN B/P
3750 w kiltie ln
flagstaff AZ 86005
Manufacturer Contact
joerg kersten
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key11936936
Report Number3007284313-2021-01447
Device Sequence Number4226989
Product Code MIH
UDI-Device Identifier00733132618484
UDI-Public00733132618484
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2017
Device Model NumberRLT351416
Device Catalogue NumberRLT351416
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2021
Supplement Date Received by Manufacturer05/07/2021
05/07/2021
Initial Report FDA Received Date06/04/2021
Supplement Report FDA Received Date05/09/2022
05/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/06/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR
Patient SexFemale
Patient Weight62 KG
Patient RaceWhite